# SDR CALA2020021600434

- Difficulty date: February 14, 2020
- Submitted: February 16, 2020
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 66,873 hours, 24,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PACK LIGHT LIGHT ON DURING CLIMB, LIGHT COMES ON AGAIN AFTER RES ET LEFT ACFT RETURNED TO GATE WITH NO FAULT LIGHTS ILLUMINATED ON THE 6 PACK OR OVERHEAD AIRCOND PANEL. ALSO PERFORMED A BITE TEST ON BOTH PACK/ZONE CONT''S. NO FAULTS. IN ADDITION, RAN L&R PACKS FOR 35 MINUTES CHANGING TEMP FROM FULL HOT TO COLD.SYSTEM RESPONDED TO ALL INPUTS. NO FAULTS. FINALLY,TOMC REQUESTED THE LEFT AND -(006)(007) AND 21-61-00-700-001 UNABLE TO DUPLICATE FLIGHT CREWS DISCREPENCIES. REF; MM21-61-860 ACAIN ON BOTH CONT''S. NO FAULTS AND BOTH PACKS WORK NORMAL. RIGHT PACK CONTROLLERS. AFTER THE SWAP I PERFORMED A BITE TEST
